Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 4, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2018, 6:22 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 6:22 PM EDT (22:22 UTC)
- Expired
- May 4, 2018, 7:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:56 PM EDT | TSTM WND DMG | 3 Nw Poland, NY | SEVERAL TREES DOWN. |
| May 4, 6:58 PM EDT | TSTM WND DMG | Long Lake, NY | TREES DOWN |
| May 4, 7:05 PM EDT | TSTM WND GST 54 | 1 Wnw Herkimer, NY | |
| May 4, 7:15 PM EDT | TSTM WND DMG | 1 Nne Dolgeville, NY | TREES AND WIRES DOWN. |
| May 4, 7:18 PM EDT | TSTM WND DMG | 1 N Ilion, NY | TREES DOWN BLOCKING WEST RIVER STREET. |
| May 4, 7:23 PM EDT | TSTM WND DMG | 2 Wnw Speculator, NY | TREES AND WIRES DOWN ON ROUTE 30 BETWEEN SPECULATOR AND INDIAN LAKE, RESULTING IN A CLOSURE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883
WUUS51 KALY 042222
SVRALY
NYC035-041-043-042315-
/O.NEW.KALY.SV.W.0004.180504T2222Z-180504T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
622 PM EDT FRI MAY 4 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Hamilton County in eastern New York...
Northwestern Fulton County in eastern New York...
Herkimer County in eastern New York...
* Until 715 PM EDT.
* At 621 PM EDT, severe thunderstorms were located along a line
extending from 7 miles east of Highmarket to near Verona to Cuyler,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
McKeever around 635 PM EDT.
Old Forge, Poland and Nicks Lake Campground around 645 PM EDT.
Newport, Cold Brook, Alger Island Public Campground, Northwood and
Big Moose around 650 PM EDT.
Ohio, Inlet, Limekiln Lake Campground and Eagle Bay around 655 PM
EDT.
Eighth Lake Campground and Brown Tract Pond Campground around 700
PM EDT.
West Winfield and Raquette Lake around 705 PM EDT.
Cedarville and Golden Beach Campground around 710 PM EDT.
Ilion, Herkimer, Mohawk, Jordanville, Lake Durant Campground and
Blue Mountain Lake around 715 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.
LAT...LON 4398 7426 4392 7434 4388 7429 4331 7446
4304 7473 4305 7476 4303 7474 4284 7493
4291 7510 4286 7514 4286 7521 4305 7522
4322 7507 4326 7516 4330 7515 4333 7508
4410 7517 4405 7505 4412 7428
TIME...MOT...LOC 2221Z 254DEG 47KT 4361 7538 4317 7552 4275 7592
HAIL...<.75IN
WIND...60MPH
$$
Frugis1 follow-up statement
559
WWUS51 KALY 042253
SVSALY
Severe Weather Statement
National Weather Service Albany NY
653 PM EDT FRI MAY 4 2018
NYC035-041-043-042315-
/O.CON.KALY.SV.W.0004.000000T0000Z-180504T2315Z/
Hamilton NY-Fulton NY-Herkimer NY-
653 PM EDT FRI MAY 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR HAMILTON...NORTHWESTERN FULTON AND HERKIMER COUNTIES...
At 652 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Lake Eaton Campground to near
Raquette Lake to 9 miles south of Limekiln Lake Campground to Ohio to
near Newport, moving northeast at 95 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Blue Mountain Lake, Lake Durant Campground and Forked Lake Public
Campground around 700 PM EDT.
Golden Beach Campground around 705 PM EDT.
Moffitt Beach Campground around 710 PM EDT.
Speculator and Lewey Lake Campground around 715 PM EDT.
Other locations impacted by these severe thunderstorms include Ingham
Mills, Spinnerville, Cedar Lake, Farrel Corner, Countryman, South
Ilion, Kelhi Corners, Chepachet, Shedd Corners and Old City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 1000 PM EDT for eastern New
York.
LAT...LON 4356 7511 4377 7484 4409 7456 4412 7428
4398 7426 4392 7434 4388 7429 4331 7446
4304 7473 4305 7476 4303 7474 4284 7493
4291 7510 4286 7514 4286 7521 4305 7522
4322 7507 4326 7516 4330 7515 4333 7508
TIME...MOT...LOC 2252Z 238DEG 80KT 4405 7432 4377 7463 4359 7483 4333
7497 4316 7509
HAIL...<.75IN
WIND...60MPH
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:19 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 4, 5:19 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Albany NY
519 PM EDT Fri May 4 2018
.SYNOPSIS...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Some storms could be
strong to severe. Behind the cold front tonight westerly winds
will become strong and gusty. With the passage of the front a
more seasonable airmass will be ushered in for the weekend.
Expecting dry weather Saturday, however Sunday some rain showers
are expected.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Tornado Watch #76 remains in effect until 10 pm for Herkimer,
Hamilton, Warren, Fulton, Saratoga and Washington counties.
Convection is occurring ahead of the approaching cold front
with some severe thunderstorms warning being issued already.
Shear remains very strong across the region. BUF VAD wind
profile indicates 60 knots at only 2000 feet. Will not take much
to bring these winds to the surface. A wind gust of 33 knots
occurred at KALB with only a shower. CAPE is around 1000 J/kg
across the local area. Highest SH helicity are located across
northern NY in the vicinity of the warm front. There have been a
few storms south of the Capital District in the warm sector
well ahead of the cold front. The CAMS continue to bring a
strong line of convection across the area through this evening.
The severe threat will continue well into this evening until the
cold front swings through.
Wind Advisory remains in effect for for all but eastern Ulster,
Dutchess and Litchfield counties 8 pm this evening to 8 am
Saturday. Very string pressure couple with this low pressure
system. Strong and gusty westerly flow expected across the area
tonight as the surface low passes to our north across eastern
Canada. Sustained winds 20 to 35 mph are expected with gusts 40
to 50 mph.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A more seasonable airmass will be ushered in with the wake of
the cold front for Saturday.Ecpecting highs mainly in 60s with
lower to mid 70s up the Hudson River Valley. Winds will remain
brisk mainly north of I-90 and especially in the morning. Winds
will decrease as the pressure gradient weakens especially late in
the day into the evening.
A weak low moving up the east coast and another cold front
approaching from the west will bring widespread chances for
showers to the area for Sunday mainly during the afternoon and
evening. It will be a bit cooler due to the cloud cover and
showers with highs in the upper 50s to upper 60s.
With the passage of this cold front a cooler airmass will be
ushered in with highs mainly in the 50s with some lower 60s in
the mid Hudson Valley. Higher pressure will be building in at
the surface however aloft a short wave will swing through have
just slight chance pops for showers during the day.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Things start out sunny, warm and dry, then deteriorate at the end of
the work week. High pressure dominates through mid-week, starting
out from the Great Lakes to southern New England, and translating to
an eastern seaboard ridge orientation, before breaking down in
response to low-pressure tracking east from the nation's mid-
section. By Friday morning, the low will be centered over northern
Maine, with a trailing cold front sliding southeast across New York
State. A shallow and weakening cold front may bring a few extra
clouds to the region on Wednesday, but that's about it.
High temperatures on Tuesday will range from the mid and upper 50s
in the high peaks...to around 70 degrees down the Hudson Valley,
moderating to from the upper 60s to near 70 degrees for Wednesday
and Thursday. Behind the front, readings cool to highs in the mid
and upper 50s in the Adirondacks, Catskills and Greens, with
highs repeating in the lower 70s in the Mid-Hudson Valley where
the front comes through late in the day. Lows Monday night will
be a bit chilly...from around 30 degrees in the northern
Adirondacks...to around 40 degrees down the Hudson Valley.
Thereafter, nightly moderation ensues, and lows Thursday night
will be mostly in the upper 40s and lower 50s.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Breaks in the clouds now developing, allowing the
atmosphere to prime for potential convection later. Still some
uncertainty with coverage of thunderstorms, but based on latest
guidance expect the most likely time period for one or more rounds
of thunderstorms to affect the terminals between 20Z and 02Z. Have
kept TEMPO mention including the four-hour period with the highest
likelihood for thunderstorms. Any thunderstorm could contain winds
to 50 kt, with hail being a lesser threat, and IFR conditions are
possible in brief heavy rainfall. The enhanced wind threat will be
address with future amendments if it is imminent. Outside of
thunderstorms, VFR conditions are expected.
Drier air takes hold tonight in the wake of a cold frontal passage.
Skies will clear out tonight into Saturday.
Winds will continue to increase this afternoon out of the south-
southwest, with some gusts of 20 to 30 kt possible, highest at
KALB/KPSF. A sharp cold front will shift winds to westerly around 01-
03Z, with winds becoming very gusty. Some wind gusts in excess of 40
kt are possible in the 01-07Z time frame, especially for
KALB/KPSF/KGFL. Winds will gradually diminish late tonight into
Saturday morning.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
A cold front will sweep across the region tonight preceded and
accompanied by showers and thunderstorms. Behind the cold front
tonight westerly winds will become strong and gusty. Winds will
remain brisk much of day Saturday mainly north of I-90. With
the passage of the front a more seasonable airmass will be
ushered in for the weekend. Expecting dry weather Saturday,
however Sunday some rain showers are expected.
Minimum relative humidities values are expected to be in the
30s Saturday afternoon and in t he 50s Sunday afternoon.
&&
.HYDROLOGY...
Locally heavy rainfall possible with any thunderstorms into this
evening. No widespread hydro issues are not anticipated as the
storms will be fast moving.
Dry weather for Saturday however chances for rain return for
Sunday as weak low moves up the east coast and a cold front
approaches from the west. Generally around a quarter of an inch
are expected. Dry weather returns for early next week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
NYZ032-033-038>043-047>054-058>061-063-082>084.
Tornado Watch until 10 PM EDT this evening for NYZ032-033-038-
039-041>043-050-082>084.
MA...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
MAZ001-025.
VT...Wind Advisory from 8 PM this evening to 8 AM EDT Saturday for
VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...Thompson
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 4, 3:28 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 328 PM EDT Fri May 4 2018 NYZ032-033-038-039-041>043-050-082>084-051200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 328 PM EDT Fri May 4 2018 ...TORNADO WATCH 76 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for Saratoga, Warren, Washington, Fulton, Hamilton, and Herkimer Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-051200- Northern Berkshire-Southern Berkshire-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Bennington-Western Windham-Eastern Windham- 328 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... This Hazardous Weather Outlook is for western Massachusetts, southern Vermont, the Greater Capital District, central Mohawk Valley, eastern Catskills, northern and central Taconics, eastern Greene, and western Columbia Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a slight to enhanced risk that some of thunderstorms could become severe this afternoon into the evening. Main threat is for damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. CTZ001-013-NYZ064>066-051200- Northern Litchfield-Southern Litchfield-Eastern Ulster- Western Dutchess-Eastern Dutchess- 328 PM EDT Fri May 4 2018 This Hazardous Weather Outlook is for northwestern Connecticut and western Ulster and Dutchess Counties in east central New York. .DAY ONE...This Afternoon and Tonight. There is a slight risk that some of thunderstorms could become severe this afternoon into the evening. Main threat is for damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, May 4, 4:20 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Albany NY
420 PM EDT FRI MAY 4 2018
NYZ058-063>065-042100-
Western Ulster-Western Greene-Western Dutchess-Eastern Ulster-
420 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT ULSTER...NORTHWESTERN DUTCHESS
AND SOUTH CENTRAL GREENE COUNTIES...
At 419 PM EDT, a strong thunderstorm was located near Grahamsville,
or 12 miles northwest of Ellenville, moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
West Shokan and Woodland Valley Campground around 430 PM EDT.
Olivebridge and Mount Tremper around 435 PM EDT.
Hurley, West Hurley and Kenneth L Wilson Campground around 440 PM
EDT.
Woodstock and Lake Katrine around 445 PM EDT.
Saugerties around 450 PM EDT.
Saugerties South around 455 PM EDT.
Other locations impacted by this storm include Cherrytown, Rolling
Meadows, Maple Hill, Glenford, Atwood, Shultis Corners, Sweet
Meadows, Pacama, Brodhead and Hillside.
This Includes Interstate 87 near exit 19.
LAT...LON 4175 7457 4184 7448 4188 7445 4195 7462
4211 7426 4210 7408 4211 7403 4206 7393
4201 7395 4191 7397 4188 7395 4177 7395
4169 7448
TIME...MOT...LOC 2019Z 240DEG 49KT 4187 7447
DBTSpecial weather statement, May 4, 4:57 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
457 PM EDT FRI MAY 4 2018
MAZ001-025-NYZ058>061-064-066-042145-
Northern Berkshire-Southern Berkshire-Eastern Dutchess-Eastern
Columbia-Eastern Greene-Western Columbia-Western Greene-Eastern
Ulster-
457 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE...NORTHEASTERN
ULSTER...NORTHWESTERN DUTCHESS...COLUMBIA...SOUTHEASTERN GREENE AND
SOUTHEASTERN RENSSELAER COUNTIES...
At 456 PM EDT, a strong thunderstorm was located near Saugerties,
moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Hudson, Catskill and Livingston around 505 PM EDT.
Claverack, Athens, Claverack-Red Mills and Lorenz Park around 510
PM EDT.
Philmont around 515 PM EDT.
Chatham around 520 PM EDT.
Austerlitz and Housatonic around 525 PM EDT.
Lee, Lenox and New Lebanon around 535 PM EDT.
Pittsfield around 545 PM EDT.
Other locations impacted by this storm include Manorville, Katsbaan,
Burden, Rossman, Glendale, Rayville, North Hillsdale, Kiskatom, Brick
Tavern and Lenox Dale.
This Includes Interstate 87 between exits 20 and 21.
LAT...LON 4198 7370 4200 7370 4208 7393 4196 7395
4215 7410 4250 7348 4251 7335 4258 7333
4263 7324 4240 7306 4233 7306 4231 7303
4231 7300
TIME...MOT...LOC 2056Z 240DEG 49KT 4212 7391
DBTSpecial weather statement, May 4, 4:57 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Albany NY 457 PM EDT FRI MAY 4 2018 NYZ032-033-042130- Northern Herkimer-Hamilton- 457 PM EDT FRI MAY 4 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTHWESTERN HERKIMER COUNTIES... At 457 PM EDT, a strong thunderstorm was located 14 miles southwest of Star Lake, or 20 miles northwest of Old Forge, moving northeast at 50 mph. Wind gusts up to 50 mph are possible with this storm. This storm will remain over mainly rural areas of northern Northern Herkimer and northwestern Hamilton Counties, including the following locations... Nehasane, Sabattis, Partlow, Robinwood, Moshier Falls, Lyon Lake and Lake Lila. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4405 7506 4410 7452 4384 7514 4410 7517 TIME...MOT...LOC 2057Z 246DEG 44KT 4397 7518 Frugis
Special weather statement, May 4, 6:11 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Albany NY
611 PM EDT FRI MAY 4 2018
NYZ032-033-042245-
Northern Herkimer-Hamilton-
611 PM EDT FRI MAY 4 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES...
At 611 PM EDT, a strong thunderstorm was located 7 miles north of Big
Moose, or 15 miles north of Old Forge, moving northeast at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will remain over mainly rural areas of northern Northern
Herkimer and northwestern Hamilton Counties, including the following
locations... Nehasane, Russian Lake, Little Rapids, Beaver River,
Moshier Falls, Lyon Lake, Sabattis, Partlow, Robinwood and Keepawa.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4401 7426 4372 7512 4410 7517 4405 7505
4412 7428
TIME...MOT...LOC 2211Z 234DEG 34KT 4393 7491
FrugisThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:57 AM EDT | Wind Advisory | ALY | Albany, Columbia, Fulton, Greene, Hamilton, Herkimer and 8 more | 23 hr |
| May 4, 4:20 PM EDT | Special Weather Statement | ALY | Ulster | 40 min |
| May 4, 4:57 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| May 4, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer, Ulster | 57 min |
| May 4, 5:07 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 23 min |
| May 4, 5:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 29 min |
| May 4, 6:11 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 4, 7:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery, Saratoga, Warren | 48 min |
| May 4, 7:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 56 min |
| May 4, 7:50 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady, Warren, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.